# SDR ASAA2017111822619

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,253 hours, 5,318 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL "L" SIDE WINDOW OVERHEAT LIGHT CAME ON, TURNED OFF SWITCH AND LANDED. GROUNDED - YES. AFTER PERFORMING AMM 30-41-00-710-801, FIM 30-41 TASK 814 AND FIM 30-41 TASK 801, DETERMINED FAULT TO BE INTERMITTENT AFTER BEING UNSUCCESSFUL IN DUPLICATING THE FAULT. DUE TO THE MULTIPLE FAULTS RECORDED IN THE APPLICABLE WHCU, OPENED 2 C/B'S, DISCONNECTED THE WIRE FROM THE PRIMARY SENSORS "D" TERMINAL AND INSTALLED ON THE SPARE "D" TERMINAL PER FIM 30-41 TASK 811. PERFORMED OPS TEST PER AMM 30-41-11-710-801, GOOD. REMOVED MEL 30-11E.
